# SDR FDEA2020070631436

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,063 hours, 3,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEVEL 360 MAIN CARGO DOOE EICAS MESSAGE, NO VIBRATION, NO PRESSURIZATION ISSUES.  MESSAGE EXTINGUISHED DESCENDING THRU 16000.
